Results 1 to 3 of 3

Thread: Increase to 150mg side effects help!

  1. #1
    Join Date
    Mar 2006
    Location
    , , United Kingdom.
    Posts
    345

    Increase to 150mg side effects help!

    Hi All

    I was put on 150mg sertraline 5 days ago, and I am experiencing the following.

    Really tired and wanting sleep during daytime
    Feeling shaky and weak inside
    Mild pains in my stomach
    Jittery and edgy.

    Has anyone else had these effects when increasing dose?

  2. #2
    Join Date
    Sep 2012
    Posts
    2,271

    Re: Increase to 150mg side effects help!

    Quote Originally Posted by saintdee View Post
    Hi All

    I was put on 150mg sertraline 5 days ago, and I am experiencing the following.

    Really tired and wanting sleep during daytime
    Feeling shaky and weak inside
    Mild pains in my stomach
    Jittery and edgy.

    Has anyone else had these effects when increasing dose?
    yes l was on sertraline like you a high dose, l felt very similar to you it did settle down eventually, but l managed to ween off then as l was feeling better then bang went through hell again so back on tablets again this time fluoxetine omg thd side effects where worse than when l was on sertraline, but you have to go with it you will get there take care xx

  3. #3
    Join Date
    Jan 2017
    Posts
    2,405

    Re: Increase to 150mg side effects help!

    Quote Originally Posted by saintdee View Post
    I was put on 150mg sertraline 5 days ago, and I am experiencing the following.

    Really tired and wanting sleep during daytime
    Feeling shaky and weak inside
    Mild pains in my stomach
    Jittery and edgy.

    Has anyone else had these effects when increasing dose?
    Unfortunately, this is fairly common when increasing AD doses, especially if it is a big jump, caused by an increase in serotonin activity. As with the initial side-effects when first taking an AD these will usually begin to diminish after a while as bio-feedback responses kick-in to reduce serotonin synthesis and expression. See your doctor if the symptoms are unbearable as there are ways of easing them.
    __________________
    .

    - - What to know about: Telepsychiatry | Teletherapy - -




    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. 100mg to 150mg Sertraline - side effects. Please help.
    By Katkat in forum Sertraline / Zoloft / Lustral
    Replies: 1
    Last Post: 19-12-16, 10:55
  2. Side effects with increase - Help!
    By MarlaJ in forum Citalopram / Celexa
    Replies: 2
    Last Post: 30-10-15, 10:11
  3. venlafaxine increase side effects
    By nicola1980 in forum Effexor / Venlafaxine
    Replies: 265
    Last Post: 24-07-15, 00:54
  4. Off 150mg Sertralene for two months: When do side effects stop?
    By Choccie_Lab in forum Sertraline / Zoloft / Lustral
    Replies: 8
    Last Post: 12-01-13, 22:16
  5. 150mg Pregabalin (Side Effects)
    By Edward_1980 in forum Pregabalin / Lyrica
    Replies: 4
    Last Post: 29-09-12, 19:06

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •